Advanced Search
MyIDEAS: Login

An Analytic Approximation for the American Put Price

Contents:

Author Info

  • Johnson, H. E.
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://journals.cambridge.org/abstract_S0022109000010814
    File Function: link to article abstract page
    Download Restriction: no

    Bibliographic Info

    Article provided by Cambridge University Press in its journal Journal of Financial and Quantitative Analysis.

    Volume (Year): 18 (1983)
    Issue (Month): 01 (March)
    Pages: 141-148

    as in new window
    Handle: RePEc:cup:jfinqa:v:18:y:1983:i:01:p:141-148_01

    Contact details of provider:
    Postal: The Edinburgh Building, Shaftesbury Road, Cambridge CB2 2RU UK
    Fax: +44 (0)1223 325150
    Web page: http://journals.cambridge.org/jid_JFQProvider-Email:journals@cambridge.org

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Mark Broadie & Jérôme B. Detemple, 1996. "Recent Advances in Numerical Methods for Pricing Derivative Securities," CIRANO Working Papers 96s-17, CIRANO.
    2. Manuel Moreno & Javier Navas, 2003. "On the Robustness of Least-Squares Monte Carlo (LSM) for Pricing American Derivatives," Review of Derivatives Research, Springer, vol. 6(2), pages 107-128, May.
    3. San-Lin Chung & Mark Shackleton, 2003. "The simplest American and Real Option approximations: Geske-Johnson interpolation in maturity and yield," Applied Economics Letters, Taylor & Francis Journals, vol. 10(11), pages 709-716.
    4. Minqiang Li, 2010. "A quasi-analytical interpolation method for pricing American options under general multi-dimensional diffusion processes," Review of Derivatives Research, Springer, vol. 13(2), pages 177-217, July.
    5. Allegretto, Walter & Lin, Yanping & Yang, Hongtao, 2002. "A novel approach to the valuation of American options," Global Finance Journal, Elsevier, vol. 13(1), pages 17-28.
    6. Doobae Jun & Hyejin Ku, 2013. "Valuation of American partial barrier options," Review of Derivatives Research, Springer, vol. 16(2), pages 167-191, July.
    7. Song-Ping Zhu, 2006. "An exact and explicit solution for the valuation of American put options," Quantitative Finance, Taylor & Francis Journals, vol. 6(3), pages 229-242.
    8. Dilip B. Madan & Frank Milne, 1991. "Option Pricing With V. G. Martingale Components," Mathematical Finance, Wiley Blackwell, vol. 1(4), pages 39-55.
    9. Grundy, Bruce D. & Lim, Bryan & Verwijmeren, Patrick, 2012. "Do option markets undo restrictions on short sales? Evidence from the 2008 short-sale ban," Journal of Financial Economics, Elsevier, vol. 106(2), pages 331-348.
    10. Ruas, João Pedro & Dias, José Carlos & Vidal Nunes, João Pedro, 2013. "Pricing and static hedging of American-style options under the jump to default extended CEV model," Journal of Banking & Finance, Elsevier, vol. 37(11), pages 4059-4072.
    11. Minqiang Li, 2010. "Analytical approximations for the critical stock prices of American options: a performance comparison," Review of Derivatives Research, Springer, vol. 13(1), pages 75-99, April.
    12. Bowe, Michael & Lee, Ding Lun, 2004. "Project evaluation in the presence of multiple embedded real options: evidence from the Taiwan High-Speed Rail Project," Journal of Asian Economics, Elsevier, vol. 15(1), pages 71-98, February.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:cup:jfinqa:v:18:y:1983:i:01:p:141-148_01. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Keith Waters).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.